MathSciNet Relay Station
MathSciNet bibliographic data
MR2028697 49J40 (47H05 47J20)
Fang, Y. P.; Huang, N. J. $H$-monotone operators and system of variational inclusions. Comm. Appl. Nonlinear Anal. 11 (2004), no. 1, 93–101.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement